Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on a paper of Paul Hill and Charles Megibben


Authors: Doyle O. Cutler and Joel Winthrop
Journal: Proc. Amer. Math. Soc. 22 (1969), 428-429
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0244374-6
MathSciNet review: 0244374
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul Hill and Charles Megibben, Minimal pure subgroups in primary groups, Bull. Soc. Math. France 92 (1963), 251-257. MR 0186731 (32:4189)
  • [2] -, On primary groups with countable basic subgroups, Trans. Amer. Math. Soc. 124 (1966), 49-59. MR 0199260 (33:7409)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244374-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society